# SDR CALA9601041

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Control
- Part number: 6171545
- Condition: Inoperative
- Location: R1 Window
- Part time: 18,961 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW OBSERVED A STRONG ELECTRICAL INSULATION ODOR COMING FROM THE MAP AND APPROACH LIGHT CONTROL SWITCHES DURING FLIGHT.  THE WIRE LEADING TO R-1 WINDOW WAS ALSO HOT.  THE CIRCUIT BREAKERS WERE PULLED AND THE ODOR CEASED.  MAINTENANCE CHECKED BOTH MAP AND APPROACH LIGHT CONTROLS AND NO DEFECTS WERE FOUND.  MAINTENANCE FOUND THE R-1 WINDOW HEAT CONTROL AT FAULT.  OPERATION OF THE R-1 WINDOW HEAT CHECKED GOOD IAW MM 30-41-04.  MAINTENANCE ALSO FOUND A BAD TERMINAL ON CONTACT A OF WINDOW.  THE TERMINAL WAS REPLACED.
